# SDR QXEA0000392

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DENT IN LEFT-HAND AFT FUSELAGE SKIN, 4.5 BELOW POTABLE WATER SERVICE DOOR AFT CORNER.  REPAIRED IAW HORIZON AIR EA 4-53-964.
